# SDR YENA2024050700712

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 81,411 hours, 29,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 41-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / CENTER WING BOX / TOP SKIN PANEL / UPPER SURFACE / BTWN FR41-42 @ Y1292 EDGE / CORROSION - PERMANENT REPAIR (CONSIDERED A MAJOR REPAIR)
